# SDR M3XA201401060007

- Difficulty date: December 30, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N911WA
- Make and model: Bell 407
- Aircraft serial: 53259
- Aircraft time: 5,166 hours, 39,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 407030301127
- Condition: Cracked
- Location: Cabin
- Part time: 5,166 hours, 39,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN BRACKET UPPER BROOM CLOSET.
